Arkiv for Matematik, 1996, Volume 35

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this volume (17 articles)

Issue 1

[1] Global moduli for contacts

Enrique Arrondo Departamento de Algebra Facultad de Ciencias Matemáticas, Universidad Complutense de Madrid Ignacio Sols Departamento de Algebra Facultad de Ciencias Matemáticas, Universidad Complutense de Madrid Robert Speiser Department of Mathematics 292 TMCB, Brigham Young University

TBD mathscidoc:1701.332864

Arkiv for Matematik, 35, (1), 1-57, 1995.10
[ Download ] [ 2017-01-08 20:35:49 uploaded by arkivadmin ] [ 170 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Expansions for Eisenstein integrals on semisimple symmetric spaces

Erik P. van den Ban Mathematical Institute, University of Utrecht Henrik Schlichtkrull Department of Mathematics, University of Copenhagen

TBD mathscidoc:1701.332865

Arkiv for Matematik, 35, (1), 59-86, 1995.11
[ Download ] [ 2017-01-08 20:35:49 uploaded by arkivadmin ] [ 55 downloads ] [ 0 comments ] [ Cited by 18 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The negative discrete spectrum of the operator (-τ)^{$l$}-α$V$in$L$_{2}($R$^{$d$}) for$d$even and 2$l$≥$d$in$L$_{2}($R$^{$d$}) for$d$even and 2$l$≥$d$

Mikhail Sh. Birman Department of Physics, St. Petersburg University Ari Laptev Department of Mathematics, Royal Institute of Technology Michael Solomyak Department of Theoretical Mathematics, The Weizmann Institute of Science

TBD mathscidoc:1701.332866

Arkiv for Matematik, 35, (1), 87-126, 1995.11
[ Download ] [ 2017-01-08 20:35:49 uploaded by arkivadmin ] [ 125 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Semigroups of moment functions

Torben Maack Bisgaard Nandrupsvej 7 st. th., Frederiksberg C, Denmark

TBD mathscidoc:1701.332867

Arkiv for Matematik, 35, (1), 127-156, 1996.2
[ Download ] [ 2017-01-08 20:35:49 uploaded by arkivadmin ] [ 92 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] A Carleman type theorem for proper holomorphic embeddings

Gregery T. Buzzard Department of Mathematics, Indiana University Franc Forstneric Department of Mathematics, University of Wisconsin

TBD mathscidoc:1701.332868

Arkiv for Matematik, 35, (1), 157-169, 1996.4
[ Download ] [ 2017-01-08 20:35:50 uploaded by arkivadmin ] [ 106 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Ergodicity of the hard-core model on$Z$^{2}with parity-dependent activities

Olle Häggström Department of Mathematics, Chalmers University of Technology

TBD mathscidoc:1701.332869

Arkiv for Matematik, 35, (1), 171-184, 1995.9
[ Download ] [ 2017-01-08 20:35:50 uploaded by arkivadmin ] [ 115 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Extension of smooth CR mappings between non-essentially finite hypersurfaces in$C$^{3}

Henri-Michel Maire Section de Mathématiques, Université de Genève Francine Meylan Institut de Mathématiques, Université de Fribourg

TBD mathscidoc:1701.332870

Arkiv for Matematik, 35, (1), 185-199, 1996.5
[ Download ] [ 2017-01-08 20:35:50 uploaded by arkivadmin ] [ 77 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Wiggly sets and limit sets

Christopher J. Bishop Mathematics Department, State University of New York at Stony Brook Peter W. Jones Mathematics Department, Yale University

TBD mathscidoc:1701.332871

Arkiv for Matematik, 35, (2), 201-224, 1996.1
[ Download ] [ 2017-01-08 20:35:50 uploaded by arkivadmin ] [ 110 downloads ] [ 0 comments ] [ Cited by 17 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The$H$^{$p$}corona theorem in analytic polyhedra

Jörgen Boo Department of Mathematics, Chalmers University of Technology and Göteborg University

TBD mathscidoc:1701.332872

Arkiv for Matematik, 35, (2), 225-251, 1996.5
[ Download ] [ 2017-01-08 20:35:50 uploaded by arkivadmin ] [ 145 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Average decay of Fourier transforms and integer points in polyhedra

Luca Brandolini Dipartimento di Matematica, Università di Milano Leonardo Colzani Dipartimento di Matematica, Università di Milano Giancarlo Travaglini Dipartimento di Matematica, Università di Milano

TBD mathscidoc:1701.332873

Arkiv for Matematik, 35, (2), 253-275, 1996.6
[ Download ] [ 2017-01-08 20:35:50 uploaded by arkivadmin ] [ 177 downloads ] [ 0 comments ] [ Cited by 31 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Uniform growth of analytic curves away from real points

Rüdiger W. Braun Mathematisches Institut, Heinrich-Heine-Universität Reinhold Meise Mathematisches Institut, Heinrich-Heine-Universität B. Alan Taylor Department of Mathematics, University of Michigan

TBD mathscidoc:1701.332874

Arkiv for Matematik, 35, (2), 277-297, 1996.7
[ Download ] [ 2017-01-08 20:35:50 uploaded by arkivadmin ] [ 194 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On polarized 3-folds ($X, L$) with$g(L)=q(X)$+1 and$h$^{0}($L$)≥4

Yoshiaki Fukuma Department of Mathematics Faculty of Science, Tokyo Institute of Technology

TBD mathscidoc:1701.332875

Arkiv for Matematik, 35, (2), 299-311, 1996.3
[ Download ] [ 2017-01-08 20:35:50 uploaded by arkivadmin ] [ 73 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] A bounded domain in$C$^{$N$}which embeds holomorphically into$C$^{$N$+1}

Josip Globevnik Institute of Mathematics, Physics and Mechanics, University of Ljubljana

TBD mathscidoc:1701.332876

Arkiv for Matematik, 35, (2), 313-325, 1996.7
[ Download ] [ 2017-01-08 20:35:51 uploaded by arkivadmin ] [ 121 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Global rigidity theorems of hypersurfaces

Haizhong Li Department of Applied Mathematics, Tsinghua University

TBD mathscidoc:1701.332877

Arkiv for Matematik, 35, (2), 327-351, 1996.6
[ Download ] [ 2017-01-08 20:35:51 uploaded by arkivadmin ] [ 150 downloads ] [ 0 comments ] [ Cited by 87 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Compactness-like operator properties preserved by complex interpolation

Karen Saxe Department of Mathematics and Computer Science, Macalester College

TBD mathscidoc:1701.332878

Arkiv for Matematik, 35, (2), 353-362, 1996.4
[ Download ] [ 2017-01-08 20:35:51 uploaded by arkivadmin ] [ 80 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Continuous frame decomposition and a vector Hunt-Muckenhoupt-Wheeden theorem

Sergei Treil Department of Mathematics, Michigan State University Alexander Volberg Department of Mathematics, Michigan State University

TBD mathscidoc:1701.332879

Arkiv for Matematik, 35, (2), 363-386, 1996.4
[ Download ] [ 2017-01-08 20:35:51 uploaded by arkivadmin ] [ 50 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] On the average distance property and certain energy integrals

Reinhard Wolf Institut für Mathematik, Universität Salzburg

TBD mathscidoc:1701.332880

Arkiv for Matematik, 35, (2), 387-400, 1996.8
[ Download ] [ 2017-01-08 20:35:51 uploaded by arkivadmin ] [ 70 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved